# SDR Z6WR0012014

- Difficulty date: January 29, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A5202101
- Condition: Debonded
- Location: Thrust Reverser
- Part time: 50,286 hours
- Component: Thrust Reverser, Boeing
- Component part number: 315A229593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CMM 78-31-24 FIG 3 ITEM 670.  THE 315A2502-101 BOND ASSEMBLY PANEL HAS A DELAMINATION ON THE IML SIDE.  ULTRASONIC INDICATES DISBOND TOTAL AREA 78 INCHES UPPER TO LOWER PERFSIDE & 30 INCHES FROM AFT TO FWD.
